# SDR ASOA2012080302027

- Difficulty date: July 30, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 23,868 hours, 16,541 cycles
- Engine: Ge CF348C1
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT INOPERATIVE.  REPLACED BATTERIES OF FWD CABIN FLASHLIGHT IAW AMM 25-61-00.  NO FURTHER DEFECTS NOTED.
